Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Clomid and Spotting

I am on Clomid 50mg for the 2nd time. And the 1st time I was on it I spotted around the 14 or 15 day of my cycle! And this time I spotted on the 13th day of my cycle and then again on the 20,21, and 22 day of my cycle, I am just a little confused as to if this is a sign of something or if the Clomid can cause this, I didn't spot like this the first time I was on Clomid and it was the exact same dosage and everything! SO..if anyone has gone through this, on clomid or not can you please let me know what some possibilities are!!!

Thanks!!

Answer Question
 
Jess21143

Asked by Jess21143 at 5:28 AM on May. 12, 2009 in Trying to Conceive

Level 1 (0 Credits)
Answers (1)
  • I was on Clomid for 2 months and never had any spotting, so I can't help you there. I do know that spotting can happen so it's probably normal. However, why don't you give the nurse a call and ask some questions? I had some questions and called the nurse a few times.. I figured it was better than Googling everything and freaking myself out :)
    Mandarina23

    Answer by Mandarina23 at 11:25 AM on May. 12, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN